The stability of the inverse problem of exterior potential
Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 72-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_1_a3,
author = {A. I. Prilepko},
title = {The stability of the inverse problem of exterior potential},
journal = {Differencialʹnye uravneni\^a},
pages = {72--80},
year = {1969},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_1_a3/}
}
A. I. Prilepko. The stability of the inverse problem of exterior potential. Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 72-80. http://geodesic.mathdoc.fr/item/DE_1969_5_1_a3/